# SDR MASA200501005

- Difficulty date: December 7, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,681 hours, 20,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2791 TVC - SMOKE IN THE CABIN.  RAN PACKS NO SMOKE, OPS CHECKED GOOD.
